# SDR UPS00831606

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4750419501N
- Condition: Cracked
- Location: Bs 742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 742 SFT SIDE LONG 11L INTERCOSTAL TO FRAME FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4750419, AND SRM 51-1-20D.
